# SDR DALA2025011000222

- Difficulty date: January 10, 2025
- Submitted: January 10, 2025
- Operation: Air carrier
- Aircraft: N402DX
- Make and model: Airbus A330-941
- Aircraft serial: 1920
- Aircraft time: 23,358 hours, 2,649 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3402 3R DOOR DIFFICULT TO DISARM. CORRECTIVE ACTION: CLEANED DEBRIS FROM 3R DOOR GIRT BAR. OPS CK GOOD. (6784506)
